# SDR 2012FA0000829

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: General aviation
- Make and model: Amd FALCON
- Aircraft time: 858 hours, 361 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Thrust Washer
- Part number: 55235501200
- Condition: Misinstalled
- Location: Zone 700
- Part time: 858 hours, 361 cycles
- Component: Mlg
- Component part number: 1023530110235302
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL MLG WHEEL ASSEMBLIES LOOSE.   FOUND THRUST WASHER  INSTALLED INCORRECTLY.   MLG WHEEL ASSEMBLIES AND BEARINGS WERE REPLACED.  THRUST WASHER.
